Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the degree of convergence of Laplace's series


Author: T. H. Gronwall
Journal: Trans. Amer. Math. Soc. 15 (1914), 1-30
MSC: Primary 41A58; Secondary 33C45
DOI: https://doi.org/10.1090/S0002-9947-1914-1500962-6
MathSciNet review: 1500962
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A58, 33C45

Retrieve articles in all journals with MSC: 41A58, 33C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500962-6
Article copyright: © Copyright 1914 American Mathematical Society